# SDR DALA2024093009555

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION FRAME 20 AT LEVEL STRINGER 23 RIGHT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FRAME 20 AS PER ER/A 620187-14. (0579927)
